Advertisement

Periodica Mathematica Hungarica

, Volume 22, Issue 2, pp 97–105 | Cite as

On the module of homomorphisms on finitely generated multiplication modules I

  • A. G. Naoum
  • Al-Hashimi
  • J. R. Kider
Article

Keywords

Multiplication Module Generate Multiplication Module 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A. D.Barnard, Multiplication modules,Journal of Algebra,71 (1981), 174–178.MR 82k:13008CrossRefzbMATHMathSciNetGoogle Scholar
  2. [2]
    A. G. Naoum andM. A. K. Hasan, The residual of infinitely generated multiplication modules,Arch. Math.,46 (1986).Google Scholar
  3. [3]
    A. G.Naoum and M. A. K.Hasan, On the finitely generated projective ideals and Ohm condition,Periodica Mathematica Hungarica,16 (1985), 51–60.Zbl57913006MathSciNetGoogle Scholar
  4. [4]
    A. G.Naoum and K. R.Sharaf, A note on the dual of a finitely generated multiplication module,Beitr. Algebra Geom.,27 (1988), 5–11.MathSciNetGoogle Scholar
  5. [5]
    A. G.Naoum, B. A.Al-Hashimi and K. R.Sharaf, The dual of a finitely generated multiplication module,Periodica Mathematica Hungarica,20 (1989), 65–74.MathSciNetGoogle Scholar

Copyright information

© Akadémiai Kiadó 1991

Authors and Affiliations

  • A. G. Naoum
    • 1
  • Al-Hashimi
    • 1
  • J. R. Kider
    • 1
  1. 1.Department of Mathematics College of ScienceUniversity of BaghdadBaghdadIraq

Personalised recommendations